# SDR R61A201702020084

- Difficulty date: January 16, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS INBD OF THE WASTE BOX CORRODED FR 88-89 STR 26. REMOVED AND REPLACED WASTE BOX DOUBLER P/N 170-66931-001. REF SRM 51-43-02, 51-21-045, 51-41-02. AIRCRAFT REMAIN IN HVY CHECK BNA.
